MathSciNet Relay Station
MathSciNet bibliographic data
MR2280776 11F33 (11F41 11F80)
Gee, Toby A modularity lifting theorem for weight two Hilbert modular forms. Math. Res. Lett. 13 (2006), no. 5-6, 805–811.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement